Classical Analysis and ODEs

[1] A Sharp Schrödinger Maximal Estimate in R^2

Xiumin Du University of Maryland College Park Larry Guth Massachusetts Institute of Technology Xiaochun Li University of Illinois at Urbana-Champaign

Classical Analysis and ODEs mathscidoc:1810.05001

Ann. of Math. (2), 186, (2), 607-640, 2017.8
[ Download ] [ 2018-10-31 04:30:06 uploaded by xmdu1989 ] [ 38 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] The geometry of generalized Lame equation, I

Zhijie Chen Tsinghua University Ting-Jung Kuo National Taiwan Normal University Chang-Shou Lin National Taiwan University

Classical Analysis and ODEs mathscidoc:1804.05001

Journal de Mathematiques Pures et Appliquees
[ Download ] [ 2018-04-17 10:13:49 uploaded by zjchen ] [ 103 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] A good lambda lemma, two weight T1 theorems without weak boundedness, and a two weight accretive global Tb theorem

Eric Sawyer McMaster University Chun-Yen Shen National Taiwan University Ignacio Uriarte-Tuero Michigan State University

Classical Analysis and ODEs mathscidoc:1803.05004

Birkhauser Volume, Harmonic Analysis and PDE: in Honor of Richard Wheeden, 125-164, 2017.6
[ Download ] [ 2018-03-29 10:09:14 uploaded by ntucyshen ] [ 51 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] A two weight fractional singular integral theorem with side conditions, energy and k-energy dispersed

Eric Sawyer McMaster University Chun-Yen Shen National Taiwan University Ignacio Uriarte-Tuero Michigan State University

Classical Analysis and ODEs mathscidoc:1803.05003

Springer Volume, Harmonic Analysis, PDE and Operator Theory: Celebrating Cora Sadosky's life, 2, 305-373, 2017
[ Download ] [ 2018-03-29 10:02:29 uploaded by ntucyshen ] [ 47 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Hamiltonian system for the elliptic form of Painlev\'{e} VI equation

Zhijie Chen National Taiwan University Ting-Jung Kuo National Taiwan University Chang-Shou Lin National Taiwan University

Classical Analysis and ODEs mathscidoc:1803.05002

Journal de Mathématiques Pures et Appliquées, 106, 546-581, 2016.9
[ Download ] [ 2018-03-18 13:48:18 uploaded by zjchen ] [ 89 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved